MathSciNet Relay Station
MathSciNet bibliographic data
MR1474652 (99a:65049) 65F15 (15A23 65F10 65G05)
Higham, Nicholas J. Factorizing complex symmetric matrices with positive definite real and imaginary parts. Math. Comp. 67 (1998), no. 224, 1591–1599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement